Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diabetic. Feeling fatigue and loss of energy. No relief from medicine. Any thoughts?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
i am XXXXXXX i have diabits los oy energy fatige and los of energy taken pills for dosent help XXXXXXX
Posted Sun, 21 Apr 2013 in Diabetes
Answered by Dr. Mayank Bhargava 1 hour later
Welcome to XXXXXXX forum.

Diabetes is a multi organ disease with involvement of almost all organs of body due to its complications.
Blood sugar both fasting and postprandial must be in controlled range.
Diabetes is due to progressive loss or destruction of beta cells in endocrinal part of pancreas.
When diabetes has been diagnosed, less than 20% beta cells remains in pancreas and progressive destruction of beta cells is still continuing.
So if raised blood sugar can be controlled initially with oral tablets, there could be possibility that insulin may be required for control of blood sugar now.

In Diabetes, Body is not able to utilize sugar and hence sugar levels are on higher side.
Body start utilizing fat and protein and a diabetic person may loose weight.

You should consult with XXXXXXX medicine specialist/ endocrinologist and should go for thorough check up.
You should also go for complete blood count, blood sugar both fasting and postprandial, serum C peptide level, renal function test, lipid profile and glycosylated hemoglobin (HbA1c).

Diabetes can be controlled either by use of oral tablets or by use of insulin.
Associated renal failure, uncontrolled blood sugar, liver derangement may cause fatigue and loss of energy.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor